# SDR C2XA00CL040

- Difficulty date: May 24, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: MS3470L106S
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3138 - AFTER TAKEOFF, THE CREW REPORTED SMOKE IN THE COCKPIT.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED LEFT NACELLE WEIGHT ON WHEELS PROXIMITY SENSOR CANNON PLUG (1J0318) IAW EMB WIRING MANUAL.  OPERATIONAL CHECKS WERE GOOD IAW 32-00-02.  OPERATIONAL CHECKS WERE ALSO PERFORMED ON AIRCONDITIONING SYSTEM IAW 21-50-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
